This work cites the following items of the Benford Online Bibliography:
| Akkaş, ME (2007). Denetimde Benford Kanununun Uygulanmasi (Application of Benford's Law in Audit). Gazi Universitesi Iktisadi ve Idari Bilimler Fakultesi Dergisi, vol.9, no.1, pp. 191-206. TUR |
|
|
|
|
| Ausloos, M, Castellano, R and Cerqueti, R (2016). Regularities and discrepancies of credit default swaps: a data science approach through Benford's law. Chaos, Solitons & Fractals 90, pp. 8-17. DOI:10.1016/j.chaos.2016.03.002. |
|
|
|
|
| Aybars, A and Ataunal, L (2016). An application of Benford’s law to fundamental accounting figures reported by Borsa Istanbul (BIST) companies. Journal of Economics, Finance and Accounting 3(3), pp. 234-243. DOI:10.17261/Pressacademia.2016321991. |
|
|
|
|
| Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. |
|
|
|
|
| Branets, S (2019). Detecting money laundering with Benford’s law and machine learning . Masters Thesis, University of Tartu. |
|
|
|
|
| Cleary, R and Thibodeau, JC (2005). Applying Digital Analysis Using Benford‘s Law to Detect Fraud: The Dangers of Type I Errors. Auditing - A Journal of Practice & Theory 24(1), pp. 77-81. ISSN/ISBN:0278-0380. DOI:10.2308/aud.2005.24.1.77. |
|
|
|
|
| Clippe, P and Ausloos, M (2012). Benford's law and Theil transform of financial data. Physica A: Statistical Mechanics and its Applications 391(24), pp. 6556–6567. |
|
|
|
|
| Crocetti, E and Randi, G (2016). Using the Benford's Law as a first step to assess the quality of the cancer registry data. Frontiers in Public Health 4:225. DOI:10.3389/fpubh.2016.00225. |
|
|
|
|
| Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benford’s law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, pp. 17-34. |
|
|
|
|
| Fewster, RM (2009). A Simple Explanation of Benford's Law. American Statistician 63(1), pp. 26-32. DOI:10.1198/tast.2009.0005. |
|
|
|
|
| Fu, D, Shi, YQ and Su, W (2007). A generalized Benford’s law for JPEG coefficients and its applications in image forensics. Proceedings of SPIE, Volume 6505, Security, Steganography and Watermarking of Multimedia Contents IX, San Jose, California, January 28 - February 1, 2007, pp. 65051L-65051L-11. DOI:10.1117/12.704723. |
|
|
|
|
| Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. |
|
|
|
|
| Hindls, R and Hronová, S (2015). Benford’s Law and Possibilities for Its Use in Governmental Statistics. Statistika 95( 2), pp. 54-64. |
|
|
|
|
| Hürlimann, W (2003). A generalized Benford law and its application. Advances and Applications in Statistics 3(3), pp. 217-228. |
|
|
|
|
| Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. |
|
|
|
|
| Hürlimann, W (2015). On the uniform random upper bound family of first significant digit distributions. Journal of Informetrics, Volume 9, Issue 2, pp. 349–358. DOI:10.1016/j.joi.2015.02.007. |
|
|
|
|
| Judge, G and Schechter, L (2009). Detecting problems in survey data using Benford’s law. J. Human Resources 44, pp. 1-24. DOI:10.3368/jhr.44.1.1. |
|
|
|
|
| Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. |
|
|
|
|
| Nigrini, MJ and Miller, SJ (2007). Benford’s Law Applied to Hydrology Data—Results and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490. ISSN/ISBN:0882-8121. DOI:10.1007/s11004-007-9109-5. |
|
|
|
|
| Nigrini, MJ and Mittermaier, LJ (1997). The use of Benford's Law as an aid in analytical procedures. Auditing - A Journal of Practice & Theory 16(2), 52-67. ISSN/ISBN:0278-0380. |
|
|
|
|
| Shao, L and Ma, BQ (2010). First-digit law in nonextensive statistics. Physical Review E 82, 041110. DOI:10.1103/PhysRevE.82.041110. |
|
|
|
|
| Tseng, H-C, Huang, W-N and Huang, D-W (2017). Modified Benford’s law for two-exponent distributions. Scientometrics 110(3), pp. 1403–1413. DOI:DOI 10.1007/s11192-016-2217-6. |
|
|
|